Aa
A
A
Close
Avatar universal
mirena and back pain
Is there a know link between consistent lower back pain and the Mirena? I have been using Mirena since 2004 and have had consistent lower back pain since 2006 and was just womdering if there could be a link?
Cancel
3 Answers
Page 1 of 1
Avatar universal
Back pain can be caused by many different things, and if you had the mirena since '04 and then back pain 2 years later from '06, it's unlikely for the mirena to have anything to do with it.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Can lower back pain be as a result of a gynie problem also?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Yes, it can be. Ovarian cysts, endometriosis, and other conditions can all cause back pain.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources